# SDR USAA070314

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOORWAY FRAME AT UPPER FWD STOP FITTING LOWER Q/B CORNER HAS CRACK.  REMOVED DAMAGED FRAME & REPLACED WITH NEW PER DWG; 365-55878, SRM 51-10-02, DEFECT SIZE:  .250 INCH.
